# SDR P5CA9601113

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 2020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LWR CHORD AREA AT STA 2020 BETWEEN STRINGER 7 TO 8 LT.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01.
